# SDR FDEA202005110917

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8304501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE : FORWARD AVIONICS COMPARTMENT MAIN DECK FLOOR SUPPORT APPOXIMATELY   STATION 392 TO STATION 401 X = 30 FOUND CRACKED .  FUSELAGE : FORWARD AVIONIC COMPARTMENT , CRACKED MAIN DECK FLOOR SUPPORT AT   APPROXIMATELY STATION 392 TO STATION 401 X = 30 , REMOVED AND REPLACED FROM STATION   421.578 TO STATION 385 X = 30 AS PER SRM 51-31-01-0G . FLOOR SUPPORT FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING ABA 8304 REVISION B . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
